# SDR QXEA2011072200546

- Difficulty date: July 19, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 10,464 hours, 11,347 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL NR 11 HAS AREAS OF CORROSION.  BLENDED CORROSION IAW RD 8/4-53-2358 AND RD 8/4-53-884.  FOUND TO BE OUT OF LIMITS, REMOVED SEAT RAIL NR 11 IAW SRM 51-40-15-02-01, 51-41-00-00-01 AND 51-42-05-02-01.  RECEIVED NEW SEAT TRACK AND MATCH DRILLED TO STRUCTURE IAW SRM 51-40-07-02-01.  INSTALLED NEW SEAT RAIL, IAW SRM 51-42-05-02-01, 51-41-00-00-01 AND 51-40-15.
